# SDR CA070917005

- Difficulty date: September 13, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6013A
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED FLAP FAILURE ON PREPARATION FOR LANDING, THEN FLEW APPROXIMATELY A FURTHER 10 MINUTES ATTEMPTING,UNSUCCESSFULLY, TO DEPLOY THE FLAPS. ON TOUCHDOWN THE THRUST REVERSERS (TR) DID NOT DEPLOY WHEREUPON THE CREW RECYCLED THE TR ARM SWITCH AFTER WHICH THE TRS DEPLOYED. AFTER LANDING THE AIRCRAFT WAS TAXIED TO THE RAMP AND PARKED. THE BRAKE FIRE WAS OBSERVED POST CREW AND PASSENGER DEPLANE TO ATTEND CUSTOMS.  NR 2 BRAKE CAUGHT FIRE, NRS 3 AND 4 BRAKE FUSES BLEW WHILE NR 1 TIRE HELD PRESSURE. (TC NR 20070917005)
